# SDR CALA2025010700046

- Difficulty date: January 3, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737924ER
- Aircraft serial: 31622
- Aircraft time: 51,480 hours, 18,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A11625
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1030 RH WEB CORRODED ON UPPER SURFACE.  REMOVED FABBED AND REPLACED RH WEB AT STA 1030 IAW BAC DWG 147A5 116 REV 70 AND B737-900 SRM 51-40-02.
